# SDR SWAA2022012549453

- Difficulty date: June 6, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 48,476 hours, 28,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER PAN ASSEMBLY CRACKED IN TWO LOCATIONS. / R&R AFT GALLEY SERVICE DOOR LOWER PAN ASSEMBLY PER SIP.
